Semantical analysis of predicate logics without the contraction rule

Studia Logica 44 (2):187 - 196 (1985)
In this paper, a semantics for predicate logics without the contraction rule will be investigated and the completeness theorem will be proved. Moreover, it will be found out that our semantics has a close connection with Beth-type semantics.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00379766
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,848
Through your library
References found in this work BETA
Logics Without the Contraction Rule.Hiroakira Ono & Yuichi Komori - 1985 - Journal of Symbolic Logic 50 (1):169-201.

Add more references

Citations of this work BETA
Predicate Logics Without the Structure Rules.Yuichi Komori - 1986 - Studia Logica 45 (4):393 - 404.
Algebraic Kripke-Style Semantics for Relevance Logics.Eunsuk Yang - 2014 - Journal of Philosophical Logic 43 (4):803-826.

Add more citations

Similar books and articles
Added to PP index

Total downloads
14 ( #365,408 of 2,210,428 )

Recent downloads (6 months)
5 ( #102,281 of 2,210,428 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature